# SDR GLBA2015102800554

- Difficulty date: October 28, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 35,506 hours, 35,534 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12020711001
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND TOP SIDE OF FRAME 14 AT BOTH STRINGERS 19L & 18L, HOLES ARE BROKEN & ELONGATED IN THE FRAME FLANGE.  PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-120-53-003.
